# SDR AALA202110224341

- Difficulty date: October 21, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N879NN
- Make and model: Boeing 737823
- Aircraft serial: 31133
- Aircraft time: 29,804 hours, 12,437 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE GIRT BAR IS DIFFICULT TO SEAT IN ITS BRACKET ON FORWARD SERVICE DOOR. FOUND GIRT BAR INSTALLED WRONG IN GIRT BAR RETAINER REINSTALLED GIRT BAR IN RETAINER AMM 25-66-01.
